THERAFLU EXPRESSMAX NIGHTTIME SEVERE COLD & COUGH SYRUP
Get powerful symptom relief and much needed shut-eye. Theraflu ExpressMax Nighttime Severe Cold & Cough Syrup gets to work on congestion, body aches, sore throat, and nighttime sneezing and runny nose. This berry-flavored syrup provides powerful symptom relief that combines maximum-strength medicines—available without a prescription—and relieves so you can restore and recover.
Dosing Information & Directions
Adults and children older than 12 should take 30mL every 4 hours, using the dosing cup provided to treat symptoms of the flu, cough and sore throat.
Unless directed by a medical professional, do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor.
Children under 12 should not take Theraflu ExpressMax Nighttime Severe Cold & Cough Syrup. Talk to your doctor about treatment for symptoms in children under 12.
Active Ingredients (in each 30 mL):
Acetaminophen (pain reliever/fever reducer) – 650mg
Diphenhydramine HCl (antihistamine/cough suppressant) – 25mg
Phenylephrine HCl (decongestant) – 10mg
Acesulfame potassium, anhydrous citric acid, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, maltitol solution, propylene glycol, purified water, sodium benzoate, sodium citrate
Acetaminophen, also known as paracetamol, should not be taken with other medicines that also contain acetaminophen. Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines. Do not take more than recommended dose, as this may be harmful, including serious harm to your liver. If you have liver or kidney disease, talk to your doctor before taking acetaminophen.